01-31-2003, 07:03 PM #1
140 mcg of clen and no shakes or sweats..?
I've been ramping up with the clen this week adding 20mcg/day. Today was my first day at 7 pills (140mcg) and I don't have any noticeable sides. Heart rate is slightly increased and maybe body temp a litte but no shaking, sweating, nausea, fatigue. Anybody ever experienced this.
01-31-2003, 07:08 PM #2
what kind of clen is it? if you have oxyflux the pill will have a little R type design with a box around it on one side...if you have those then alot of bros here, including me, will tell you that you wasted your money. oxyflux clen is worthless imo, tried it and some days i was bouncing off the walls, others i felt no difference due to the inconsistencies from pill to pill (some are underdosed.) some people say they have had success with it but i personally have not.
Last edited by daem; 01-31-2003 at 07:18 PM.
01-31-2003, 07:13 PM #3
01-31-2003, 10:17 PM #4
Here's some pics
01-31-2003, 10:18 PM #5
back of foils
01-31-2003, 10:19 PM #6
The pills are white and have no markings except a single line that divides the pill in half. Some of the pills facing me have the line and others are just the blank side. Anyone have ever taken these.
02-01-2003, 08:01 AM #7
i dont think clen is too widely faked, i am aware of them being faked but i doubt the ones you have are, they look realdeal holyfield to me...nevertheless ive seen some great fakes also (those new single amp parabolans are ridiculous)...maybe you just react different? nevertheless @ 140mcg i would have been shaking like crazy...
02-01-2003, 08:32 AM #8
Some people just don't respond to clen . I'm one of those people. I was taking 12 a day and my hand was as steady as a surgeon. If I take just 1 ECA, I am shaky, nervous, nauseated, lethargic, and sweaty. Go figure...
02-01-2003, 09:40 AM #9
02-01-2003, 09:55 AM #10
I don't think so. My body temp stayed the same throughout.
02-01-2003, 09:57 AM #11
well it wouldn't be working without the signs, the shaking is a result of the NA/NE receptors firing and resulting in nerve stimulation...and you'd have the body temp increase...
02-01-2003, 10:55 AM #12
I took two 40 mcgs pills and cannot keep my hands still.
02-01-2003, 11:01 AM #13
My wife was taking it for a while. It was some funny shit to watch her try to eat soup. She was taking 60mcg's. I just don't respond to it and ECA makes me so sick that my workouts suffer. So I just stick the good ol' fashioned diet/cardio/lifting routine.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)